# SDR IPXA2025070751400

- Difficulty date: July 3, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL STRIP AT BS 1180, BL 5.5 IS CORRODED.   INSTALLED METAL TRIP IAW B757-200 SRM 51-40-02 USING SAME HARDWARE.
